# SDR UPS98526456

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Part number: 233N3219300
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-P/F, EXIT LIGHTS COME ON WHEN SWITCH IS IN THE OFF POSITION.  NO GROUND PWR ON A/C AND BATTERY SWITCH IS OFF.  REMOVED AND REPLACED EMERGENCY LIGHT PANEL.
